# SDR AALA202106049012

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 79,147 hours, 10,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY EXIT LIGHT INOPERATIVE ABOVE LAVATORY 2F-1R. REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW AMM 33-51-00.
